# SDR CALA2024083000514

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809FALDO
- Aircraft time: 73,153 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 2024T3063071125
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE CRACK AT AFT LAV VENT ON LEFT SIDE OF AIRCRAFT.REF SRM 53-70-01-2R-3 REPAIR 3,  STEP 4 D, REMOVED DAMAGE. MEASURES 2.3 FROM CENTER TO BOTTOM AMD 1.8 WIDE. PREVIOUSE ENTRY SHOULD INCLUDE, REQUIRES HFEC REF STEP E  OF SRM,PER 737 NDT PART 6, 51-00-00 PROCEDURE 23. ACCOMPLISHED SRM 53-70-01-2R-3 REPAIR 3 SECTION 47 STEP 4. E HFEC PART 6 51-00-00 PROCEDURE 23 NO DEFECTS FOUND . PETTINATO DENQC COMPLETED ALL OF STEPS 4F AND H. NEED INSPECTION DEPARTMENT TO ACOMPLISH STEPS G (DYE PENETRANT) AND I (HFEC OF EXISTING COUNTERSINKS) AND STEP J (HFEC OF EXISTING HOLES). DURING DYE (FPI) PENETRANT INSPECTION REF. SOPM 20-20-02 (NTM PART 8-20-20-02).STILL FOUND EVIDENCE OF CORRSION DEFECT IN FWD PART OF CUTOUT.SEE PICTURE. HFEC'S STEP I & J NOT ACCOMPLISHED AT THIS TIME. UPDATE TO ADD PICTURE. REMOVED ADDITIONAL MATERIAL TO ELIMINATE POCKET OF COROSION. READY FOR DYE PENETRANT INSPECTION. MATERIAL ID FOR ITEM 1 DOUBLER .063 2024-T3, PO # 3753960. AND ITEM 2 TRIPLER .071 2024-T3, PO # 6112074. ITEM 3 FILLER .125 2024-T3, PO # 3722812 REF SRM 53-70-01-2R-3 REPAIR 3. NOT READY FOR MATERIAL VERIFICATION AT THIS TIME, CUTOUT AND INSPECTIONS, HFEC'S STEP I & J NOT ACCOMPLISHED AT THIS TIME. IAW SRM 53-70-01-2R-3 REPAIR 3 FIG. 201. DUE TO CUT OUT BEING ENLARGED CUT OUT REQUIRES A HFEC INSPECTION AOLNG THE CUT EDGES PER 737 NDT PART 6 51-00-00 PROCEDURE 23 PER SRM 53-70-01-2R-3 STEP 4 F 4 HAS NOT BEEN ACCOMPLISHED . PETTINATO DENQC COMPLIED WITH STEP 4F4 OF REPAIR MAKEFLAGGING FOR SFR/SDR
